×

zbMATH — the first resource for mathematics

The finite intersection property on annihilator right ideals. (English) Zbl 0333.16014

MSC:
16P60 Chain conditions on annihilators and summands: Goldie-type conditions
16N60 Prime and semiprime associative rings
16P10 Finite rings and finite-dimensional associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nathan Divinsky, Rings and radicals, Mathematical Expositions No. 14, University of Toronto Press, Toronto, Ont., 1965. · Zbl 0138.26303
[2] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201 – 220. · Zbl 0091.03304
[3] I. N. Herstein and L. Small, Nil rings satisfying certain chain conditions, Canad. J. Math. 16 (1964), 771 – 776. · Zbl 0129.02004
[4] Robert A. Rubin, Absolutely torsion-free rings, Bull. Amer. Math. Soc. 78 (1972), 854 – 856. · Zbl 0266.16002
[5] Jorge Viola-Prioli, On absolutely torsion-free rings, Pacific J. Math. 56 (1975), no. 1, 275 – 283. · Zbl 0309.16003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.